Logo Logo
Switch Language to German

Dietleine, Adrian (2018): Full SzegA-Type Trace Asymptotics for Ergodic Operators on Large Boxes. In: Communications in Mathematical Physics, Vol. 362, No. 3: pp. 983-1005

Full text not available from 'Open Access LMU'.


We prove full SzegA-type large-box trace asymptotics for selfadjoint -ergodic operators acting on . More precisely, let g be a bounded, compactly supported and real-valued function such that the (averaged) operator kernel of decays sufficiently fast, and let h be a sufficiently smooth compactly supported function. We then prove a full asymptotic expansion of the averaged trace in terms of the length-scale L.

Actions (login required)

View Item View Item